MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.530
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The locking screw (product code: 04.005.530 , lot number: unknown) was returned and received at us customer quality (cq).Upon visual inspection, it was observed that the threads were stripped.No other issues were identified with the returned device.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection was done due to post manufacturing defect.Document review: 5.0mm locking screw.Complaint confirmed? yes, the device received was stripped.Hence confirming the allegation.Investigation conclusion: the complaint condition of stripped was confirmed for the locking screw (product code: 04.005.530 , lot number: unknown).Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent femur revision due to non-union and broken proximal femoral nailing system (tfna) long nail.The patient's status was good and a new proximal femoral nailing system (tfna) was implanted.Fragments were generated from the broken device and were easily removed.Procedure was successfully completed.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 40mm for im nails.This is report 3 of 3 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10420151
Report Number2939274-2020-03593
Device Sequence Number3065911
Product Code HWC
UDI-Device Identifier10886982085986
UDI-Public10886982085986
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.530
Device Catalogue Number04.005.530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight50